# SDR ASOA201906117057

- Difficulty date: June 11, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 42,176 hours, 32,618 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426005
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C WAS IN C-CHECK WHEN INSPECTION FOUND  THE NR 2 ENGINE LOWER YOLK CRACKED. MAINTENANCE REMOVED AND REPLACED THE #2 ENGINE YOLK IAW EA26-2014-06301. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
